# SDR QMLA2020072020036

- Difficulty date: July 17, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N508AM
- Make and model: Snias AS350B3
- Aircraft serial: 4682
- Aircraft time: 5,124 hours, 14,280 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Wire
- Condition: Broken
- Location: Pressure Switch
- Component: Pressure Switch, Aircom
- Component part number: ES571781
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RETURNED TO BASE DUE TO A BURNING, CHEMICAL ODOR IN THE CABIN.  THE MECHANIC PERFORMED A VISUAL INSPECTION, AND FOUND A BROKEN WIRE ON THE AC SYSTEM HI/LO PRESSURE SWITCH.  CORRECTED THE DISCREPANCY AND HAD THE PILOT PERFORM A 30 MINUTE PENALTY RUN WITH NO DEFECTS NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE AT THIS TIME.
